Jump to content
Search In
  • More options...
Find results that contain...
Find results in...
Derek1987

New POTS symptom or stress?

Recommended Posts

It started maybe 3 days ago. My chest was hurting. Today I woke up and it's the worst it's been. It hurts to breathe and move certain ways. The pain goes from the center of my chest up to the whole area around my collar bone and then even to my shoulder blades. It feels like stress. But 3 days in a row constantly and getting worse?

And at the same time my right calf muscle was sore as if I had a cramp and was recovering so I got a little nervous. I went to the ER to make sure I wasn't having any blood clots. That checked out fine. There was no fluid in my lungs or anything. X ray and blood work came out fine. The doctor said muscle spasm something. My memory is shot. My wife stepped out because we had been there for hours. He prescribed me a muscle relaxer and Aleve(oh wow that'll help)

Is this a POTS issue? I've read about people having pain and I haven't had any pain until now. Is this a type of pain people experience with POTS? 

Share this post


Link to post
Share on other sites

Could the calf muscle have been small fiber neuropathy? Could the chest be costochondritis? Look them up and see what you think. Any autoimmune issues?

Sorry this is happening. We never know what is real or not.

Share this post


Link to post
Share on other sites

@Derek1987 - I had similar pain and shortness of breath in the past nd all checked out OK, including chest CT. I went to the chiropractor and got an adjustment which helped a lot. They considered costochondritis as well as pleurisy but never actually found out what it was. Since you ruled out serious issues ( good job by the way for going to the doc  rather than waiting around ) I think muscle relaxer and NSAID is appropriate. NSAIDs help not only for the pain but most importantly  with the inflammation. I hope you feel better soon - like you need something else starting!!! Be well!!!

Share this post


Link to post
Share on other sites
On 7/2/2019 at 6:36 AM, Pistol said:

@Derek1987 - I had similar pain and shortness of breath in the past nd all checked out OK, including chest CT. I went to the chiropractor and got an adjustment which helped a lot. They considered costochondritis as well as pleurisy but never actually found out what it was. Since you ruled out serious issues ( good job by the way for going to the doc  rather than waiting around ) I think muscle relaxer and NSAID is appropriate. NSAIDs help not only for the pain but most importantly  with the inflammation. I hope you feel better soon - like you need something else starting!!! Be well!!!

The muscle relaxer helped. It is Flexeril. But.....I took it and I did not want to wake up. I could have slept 2 days. I got up because someone rang the doorbell. I ate and went and checked my blood pressure. It was 148/55.  This is without me even taking my beta blocker yet. I took my pressure again and got similar results. I got nervous about the bottom number being so low and took midodrine. It got it back Into normal range and my top number dropped to about 140/high 130s. 

 

Don't understand why there's such a huge gap. I'm scared to take the Flexeril again. It helped but I don't want my pressure going too low and I know I need to take my carvedilol. So basically I'm still in pain. Shrugs.

Share this post


Link to post
Share on other sites
On 7/2/2019 at 12:40 AM, KiminOrlando said:

Could the calf muscle have been small fiber neuropathy? Could the chest be costochondritis? Look them up and see what you think. Any autoimmune issues?

Sorry this is happening. We never know what is real or not.

I don't think I have those idk. No autoimmune diseases have been discovered as of yet. Still pretty new in this journey of figuring out what's wrong with me.

Share this post


Link to post
Share on other sites

@Derek1987 - I only take 1/2 of a Flexeril or I would be a zombie too. Try the half dose next time nd see - for me it works for the pain mut does not cause the extreme sleepiness that the whole tablet does.  

Share this post


Link to post
Share on other sites
On 7/3/2019 at 4:40 PM, Pistol said:

@Derek1987 - I only take 1/2 of a Flexeril or I would be a zombie too. Try the half dose next time nd see - for me it works for the pain mut does not cause the extreme sleepiness that the whole tablet does.  

I haven't taken one since lol. My pain has gone away 90 percent. It's been a week I guess. I read muscle spasms are a part of this disease. Quick Google search so not so sure how valid those findings are. I'm scared of my blood pressure dropping too low because I still want to take my carvedilol. Although that doesn't seem to be helping. Sometimes it brings my blood pressure down but I still suffer with bad anxiety, sweaty palms, high heart rate upon standing etc. 

 

Ive  got to figure out a way to exercise. Gaining too much weight over here. Ah so annoyed with this. Couldn't even pop fireworks with the kids. I love fireworks. Bleh.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...